Alert archive / Minnesota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 94, NWS Sioux Falls, SD

July 5, 2016Lincoln County, Lyon County, Minnesota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jul 5, 2016, 5:57 PM CDT for Lincoln County, Lyon County, Minnesota. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2016, 5:57 PM CDT (22:57 UTC)
Expired
Jul 5, 2016, 6:33 PM CDT
In force
36 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Tornado
Possible
Hail
1.75 in
Wind
70.0 mph

Counties Lincoln County, MN, Lyon County, MN

The radar

The Sioux Falls radar (KFSD), 124 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 6:11 PM CDTHAIL 1Minneota, MN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 5, 2:06 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.0 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2016-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2016-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-403 J/kg
Mixed-layer LCL
1497 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

583 
WUUS53 KFSD 052257
SVRFSD
MNC081-083-052345-
/O.NEW.KFSD.SV.W.0094.160705T2257Z-160705T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
557 PM CDT TUE JUL 5 2016

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LINCOLN COUNTY IN SOUTHWESTERN MINNESOTA...
  NORTHERN LYON COUNTY IN SOUTHWESTERN MINNESOTA...

* UNTIL 645 PM CDT

* AT 557 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR IVANHOE...OR
  19 MILES WEST OF MARSHALL...MOVING EAST AT 35 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  MINNEOTA AROUND 610 PM CDT. 
  GHENT AND CAMDEN STATE PARK AROUND 620 PM CDT. 
  MARSHALL AROUND 630 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LYND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
MINNESOTA.

LAT...LON 4463 9561 4429 9570 4446 9629 4463 9623
TIME...MOT...LOC 2257Z 283DEG 31KT 4450 9617 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
 
$$

CHAPMAN
2 follow-up statements
199 
WWUS53 KFSD 052325
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
625 PM CDT TUE JUL 5 2016

MNC081-052334-
/O.CAN.KFSD.SV.W.0094.000000T0000Z-160705T2345Z/
LINCOLN MN-
625 PM CDT TUE JUL 5 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINCOLN COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
MINNESOTA.

LAT...LON 4463 9561 4429 9570 4442 9608 4463 9597
TIME...MOT...LOC 2324Z 250DEG 55KT 4461 9563 

$$

MNC083-052345-
/O.CON.KFSD.SV.W.0094.000000T0000Z-160705T2345Z/
LYON MN-
625 PM CDT TUE JUL 5 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHERN LYON COUNTY...

AT 624 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
COTTONWOOD...OR 13 MILES NORTHEAST OF MARSHALL...MOVING EAST AT 65
MPH. 

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHERN LYON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
MINNESOTA.

LAT...LON 4463 9561 4429 9570 4442 9608 4463 9597
TIME...MOT...LOC 2324Z 250DEG 55KT 4461 9563 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

CHAPMAN
894 
WWUS53 KFSD 052333
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
633 PM CDT TUE JUL 5 2016

MNC083-052342-
/O.CAN.KFSD.SV.W.0094.000000T0000Z-160705T2345Z/
LYON MN-
633 PM CDT TUE JUL 5 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LYON COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
MINNESOTA.

LAT...LON 4463 9561 4429 9570 4442 9608 4463 9597
TIME...MOT...LOC 2331Z 283DEG 31KT 4459 9553 

$$

CHAPMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:40 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jul 5, 3:40 PM CDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Sioux Falls SD
340 PM CDT TUE JUL 5 2016

.SHORT TERM...(This evening through Wednesday)
Issued at 340 PM CDT Tue Jul 5 2016

Surge of lower to mid 70s dewpoints has pushed into the eastern two-
thirds of the FSD CWA by early afternoon. This generally a result of
strong cap in place across the area, a very unstable mid-level layer
which has kept spotty ACCAS showers and storms across the southern
portions of the CWA through the day.  Clouds have somewhat limited
the warming potential as well, enhancing the strength of the surface-
based cap, but perhaps helping to partially erode some of the warm
layer aloft with evaporative cooling for some locations.

Focus for tonight is on the severe weather threat. Convection has
initiated in the last hour just to the east of KPIR, in area of lift
noted pushing out across western South Dakota along disturbance on
tail of wave moving along the International Border.  Temps a touch
cooler in mid-levels as well toward northwestern CWA, but from near-
surface conditions, the storm remains somewhat elevated in trailing
the triple point near surface wave northeast of KHON. Lift with this
wave likely to favor more northern portions of the frontal and post-
frontal convergence axes, but eventually shear in the 0-3km layer
suggests enough organization that should be able to overcome the cap
and progress east/southeast into a very potentially unstable air
mass.

Threats would start primarily as hail and wind, perhaps an isolated
tornado closer to Highway 14, but organization into more linear
structures suggesting a shift toward a higher wind threat with
smaller hail sizes. Winds perhaps as high as 80 to 90 mph north of
Interstate 90. DCAPE with the steep off-surface lapse rates very
high. Given large potential CAPE, hail up to 2 inches in diameter
likely in initial supercell storms toward the northern CWA.

By 03-04z, likely that outflow reinforced frontal boundary likely to
push into the far southern CWA. As secondary energy slides across
Nebraska, will likely see resurgence of some convection moving east
northeast toward the lower Missouri valley and northwest Iowa a
couple hours after initial frontal convection. These storms would
have a lesser threat, but still could produce some isolated severe
hail or wind through 06-07z.

For Wednesday, moist and unstable air with strong east/west banding
spreads back northwest and north into and across the Missouri River
area, but it appears that despite MLCAPE headed back up to 2000-4000
J/kg, decent CIN of 100-200 J/kg will hold off storms for most of
the day. The boundary at the surface will be diffuse, but enough
cooling tonight is expected to hold high temperatures Wednesday to
the 85 to 90 range, and that will help prevent much if any
initiation of storms during the day. However, there will be some
chance west of the James River by the end of the day, in line with
development of severe storms west of our forecast area as projected
by SPC.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 340 PM CDT Tue Jul 5 2016

Scattered to numerous storms should spread over the area from the
west Wednesday night, with existing storms, possibly in the form of
an MCS, taking advantage of the continuing strong CAPE with some
becoming severe. Storms will be affecting the area most of the
night, with repeat/training storms and some westward propagation of
any MCS possible in the very favorable westerly upper flow over the
lower level thermal and moisture banding. A decent mid level short
wave, which has been shown by models the past couple of days, will
be moving over the area during the night and will aid continued
development. Locally heavy rain and possibly even flash flooding
still appears to be a threat along with severe weather, but the
likely complicated convective pattern seems to prohibit defining a
greatest threat for now, and that threat could even be north of the
greatest severe threat. No flash flood watch for now, especially
given the recent fairly dry weather, but we will see if the threat
will become better defined in the next 12 to 24 hours.

Low temperatures Wednesday night will vary from the mid 60s north to
around 70 along the Missouri River.

Thursday will bring the arrival of a trough and cold front on the
heels of Wednesday night activity, and MLCAPE again up to 4000 J/kg
over the southeast part of the area. A risk of severe as depicted by
SPC seems right, especially given the decent dynamics provided by
the upper trough. High temperatures should be in the 80s area wide.

The EC has come around some to the cooler weather for friday,
followed by slow but steady warming from the west over the weekend
into early next week, as an upper ridge builds over the plains ahead
of an unusually strong July Pacific coast trough. Decent drying
should survive a couple of days of warm advection, with the chance
of storms reappearing very slowly late in the weekend into early
next week, as the moisture only slowly returns.

With the upper ridge developing between upper troughs, instead of
building strongly north from the southwest and southern plains, the
warming should be modest, with a return to 90s hard to come by.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 115 PM CDT Tue Jul 5 2016

Main aviation concern is potential convection and associated
hazards for later this afternoon and evening. At this time,
appears as if KHON should be spared development with surface wave
and associated low level convergence poised to pass the area by
mid afternoon. KFSD will have some challenge getting development
to extend deeper into the capping inversion, but would be most
likely by very late afternoon and very early evening. Slowing
boundary and deeper moisture could bring a little better chance
for a storm by early to mid evening around KSUX. Threat for hail
and strong winds with any storms, but very conditional on
development. Otherwise, potential if front/outflow manages to
stall near the southern edge of the CWA that KSUX could manage to
sneak in a little mvfr ceiling or visibility after 08z through
early to mid morning, but too low probability to mention at this
time.

&&

.FSD Watches/Warnings/Advisories...
SD...None.
MN...None.
IA...None.
NE...None.
&&

SHORT TERM...Chapman
LONG TERM...
AVIATION...Chapman
Hazardous weather outlook, Jul 5, 4:08 PM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SIOUX FALLS SD
408 PM CDT TUE JUL 5 2016

MNZ071-072-080-081-SDZ039-040-062115-
LINCOLN MN-LYON MN-MURRAY-COTTONWOOD-KINGSBURY-BROOKINGS-
408 PM CDT TUE JUL 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MINNESOTA AND EAST CENTRAL SOUTH DAKOTA.

.DAY ONE...TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS THIS EVENING WILL END BY
MIDNIGHT. A FEW SEVERE STORMS ARE LIKELY THIS EVENING WITH HAIL
TO THE SIZE OF TENNIS BALLS...WIND GUSTS TO 70 MPH AND ISOLATED
TORNADOES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN BY WEDNESDAY EVENING.
WHILE THUNDERSTORM COVERAGE WILL LIKELY BE HIGHER...THE SEVERE
THREAT WILL BE MORE ISOLATED. HAIL TO THE SIZE OF QUARTERS AND
WIND GUSTS TO 60 MPH WILL BE POSSIBLE. HEAVY RAIN WILL ALSO BE
POSSIBLE. THURSDAY WILL BRING ANOTHER ROUND OF POTENTIAL SEVERE
WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY THROUGH THE EVENING.

IAZ001>003-012>014-020>022-031-032-MNZ089-090-097-098-NEZ013-014-
SDZ038-052>071-062115-
LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE-
BUENA VISTA-WOODBURY-IDA-NOBLES-JACKSON-PIPESTONE-ROCK-DIXON-
DAKOTA-BEADLE-JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA-
DAVISON-HANSON-MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS-HUTCHINSON-
TURNER-LINCOLN SD-BON HOMME-YANKTON-CLAY SD-UNION-
408 PM CDT TUE JUL 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...WEST CENTRAL IOWA...SOUTHWEST MINNESOTA...NORTHEAST
NEBRASKA...CENTRAL SOUTH DAKOTA...EAST CENTRAL SOUTH DAKOTA...
SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS THIS EVENING WILL END BY
MIDNIGHT. A FEW SEVERE STORMS ARE LIKELY THIS EVENING WITH HAIL
TO THE SIZE OF GOLF BALLS...AND WIND GUSTS TO 60 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN WEDNESDAY EVENING.
WHILE THUNDERSTORM COVERAGE WILL LIKELY BE HIGHER...THE SEVERE
THREAT WILL BE MORE ISOLATED. HAIL TO THE SIZE OF QUARTERS AND
WIND GUSTS TO 60 MPH WILL BE POSSIBLE. HEAVY RAIN WILL ALSO BE
POSSIBLE. THURSDAY WILL BRING ANOTHER ROUND OF POTENTIAL SEVERE
WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY THIS EVENING.

SDZ050-062115-
GREGORY-
408 PM CDT TUE JUL 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
SOUTH DAKOTA.

.DAY ONE...TONIGHT

A FEW THUNDERSTORMS ARE POSSIBLE INTO MID EVENING. AN ISOLATED
SEVERE STORM WITH HALF DOLLAR SIZE HAIL AND GUSTS TO 60 MPH IS
POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN WEDNESDAY EVENING.
WHILE THUNDERSTORM COVERAGE WILL LIKELY BE HIGHER...THE SEVERE
THREAT WILL BE MORE ISOLATED. HAIL TO THE SIZE OF QUARTERS AND
WIND GUSTS TO 60 MPH WILL BE POSSIBLE. HEAVY RAIN WILL ALSO BE
POSSIBLE. THURSDAY WILL BRING ANOTHER ROUND OF POTENTIAL SEVERE
WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH SUNSET.

In the hours before

Local storm report, Jul 5, 4:58 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
458 PM CDT TUE JUL 5 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             10 SSE HURON            44.23N 98.14W
07/05/2016  E1.75 INCH       BEADLE             SD   TRAINED SPOTTER

            .

&&

AF
Local storm report, Jul 5, 5:00 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
500 PM CDT TUE JUL 5 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     HAIL             BADGER                  44.48N 97.21W
07/05/2016  E0.75 INCH       KINGSBURY          SD   TRAINED SPOTTER

            .

&&

AF
Local storm report, Jul 5, 5:06 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
506 PM CDT TUE JUL 5 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             3 WNW VIRGIL            44.31N 98.48W
07/05/2016  E2.75 INCH       BEADLE             SD   LAW ENFORCEMENT

            RELAYED BY WFO ABR.

&&

AF
Local storm report, Jul 5, 5:13 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
513 PM CDT TUE JUL 5 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             BADGER                  44.49N 97.21W
07/05/2016  E1.00 INCH       KINGSBURY          SD   TRAINED SPOTTER

            .

&&

AF
Local storm report, Jul 5, 5:20 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
520 PM CDT TUE JUL 5 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             5 N ARLINGTON           44.43N 97.13W
07/05/2016  E0.75 INCH       BROOKINGS          SD   TRAINED SPOTTER

            TIME ESTIMATED FROM RADAR.

&&

AF
Local storm report, Jul 5, 5:34 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
534 PM CDT TUE JUL 5 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     HAIL             5 N BROOKINGS           44.38N 96.79W
07/05/2016  E1.75 INCH       BROOKINGS          SD   TRAINED SPOTTER

            .

&&

AF

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 5:30 PM CDTSevere Thunderstorm WarningFSDLincoln, Lyon30 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.